English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On associated discriminants for polynomials in one variable.

MPS-Authors
/persons/resource/persons235342

Gorodentsev,  A.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236125

Shapiro,  B.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gorodentsev, A., & Shapiro, B. (1998). On associated discriminants for polynomials in one variable. Beiträge zur Algebra und Geometrie, 39(1), 53-74.


Cite as: https://hdl.handle.net/21.11116/0000-0004-38E7-9
Abstract
There is no abstract available